# SDR AALA2020010879035

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 8,754 hours, 3,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT CABIN FLOOR IN AISLE AROUND EMERGENCY EXIT ROWS IS SOFT AND SPONGY,  GIVES WAY A LOT WHEN WALKED ON. REPLACED FLOOR PANEL PER AMM 53-21-00.
